Over months ago i had 1/2 syringe injected of Belotero into my cheeks it was done with a Cannula and i still have, what looks like edema or water retention , it looks worse in the morning and evening , also in certain lights. I have never suffered with puffy in my life before this. Please help me , i am too scare to have hyaluronidase injection in case it make it worse. Would this go eventually ? is anything else I can do to make it better . Your help would be very much appreciated .
Belotero Was Injected over 5 Months Ago Onto my Cheeks and I Am Still Swollen Under my Eyes? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Still swollen after 1/2 syringe of Belotero 5 months ago
You appear to have a "lump" of product which was probably placed incorrectly. You can either have it dissolved or add more product to blend it. It appears you could use more product in the hollow area, but don't be afraid of Hyaluronidase. If it is diluted and injected very sparingly in the lump and massaged, it will go down and smooth out. Either way you will need to see your provider or someone with experience for the best outcome.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.